Search More Than 6,000,000 Posts
Results 1 to 1 of 1
  1. #1
    LAPharmBoy is offline New Member
    Join Date
    Jan 2004

    HCG flu like side effects?

    Hey guys

    I am 6 weeks into my first ever test/deca /dianabol cycle. Today I initiated my midcycle HCG injections which consisted of a 500 iu intramuscular shot in the ass. (I'm scheduling 500 iu ED for 2 weeks)

    The volume of fluid injected was large so I'm not too surprised about my ass being so sore but I also developed some lame flu like side effects - tired, fever, body aches, cold sweats. Yuck.

    I'm sure its got to be the HCG cause I've never had the problem before.

    I'm taking acetominophen and hot showers but this feeling is terrible.

    does it go away after a few days? Any advice?

    -working hard on the Pharm
    Last edited by LAPharmBoy; 03-10-2004 at 09:49 PM. Reason: typo

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts